I had a uti and i was taking antibiotics and

Patient

Q: I had a uti and i was taking antibiotics and uristat I had sex with my by last night and i felt nothing just numb and discomfort is that normal can a vagina lose feeling what should i do

Symptoms:  Lose of feeling in vagina discomfort and pain
Doctor

A:   Hello,
Thanks for the query to ATD for an opinion,
If you have been on antibiotics and uristat for UTI and pain relief alone, then these drugs should not be a reason for a loss of vaginal sexual arousal sensations. However, phenazopyridine or uristat if taken at higher doses of more than 80mg a day can often cause such sensory side-effects.As you have been taking this medication along with antibiotics for symptoms related to a urinary tract infection, or possibly self-treating yourself , do not take it for more than 2 days. It is suggested that you should avoid using uristat and watch for sensations to return in next 48 hrs. If they do not then you need to be evaluated by a neuro physician for a local nerve dysfunction.
Wishing you good health,
Regards

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews